# SDR REXA2022103102325

- Difficulty date: September 20, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,970 hours, 19,519 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Part number: 601R134428
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON ACCESS PANEL 699BB CHAFED. BLENDED CHAFE DIMENSIONS AS FOLLOWS 4.0" X 1.5" X .025" DEEP	REMOVED AND REPLACED PANEL
